MathSciNet Relay Station
MathSciNet bibliographic data
MR871765 (88g:20103b) 20H15 (17B10 20G05)
Shi, Jian Yi Sign types corresponding to an affine Weyl group. J. London Math. Soc. (2) 35 (1987), no. 1, 56–74.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement